Title: Stable rational modification of a weight
Authors: Verlinden, Pierre # ×
Issue Date: 1999
Publisher: Baltzer, Bussum
Series Title: Numerical Algorithms vol:22 pages:183-192
ISSN: 1017-1398
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science